Conformal symmetric Bianchi type-I cosmologies in f(R) gravity


TAŞER D., Dogru M. U.

MODERN PHYSICS LETTERS A, vol.33, no.23, 2018 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 23
  • Publication Date: 2018
  • Doi Number: 10.1142/s0217732318501341
  • Journal Name: MODERN PHYSICS LETTERS A
  • Journal Indexes: Science Citation Index Expanded, Scopus

Abstract

In this study, we investigate the Bianchi type-I cosmologies with string cloud attached to perfect fluid in f(R) gravity. The field equations and their exact solutions for Bianchi type-I cosmologies with string cloud attached to a perfect fluid are found by using the conformal symmetry properties. The obtained solutions under the varied selection of arbitrary constants indicate three cosmological models. Isotropy conditions for obtained cosmological models are investigated for large value of time. Whether or not the string cloud in conformal symmetric Bianchi type-I universe supports the isotropy condition for the large value of time has been investigated. Also, we examine the contracting and decelerating features of the obtained solutions by using Raychaudhuri equation. Finally, geometrical and physical results of the solutions are discussed.